# SDR A6WA200940660

- Difficulty date: October 7, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 13,449 hours, 12,605 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Condition: Cracked
- Location: Apu Enclosure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE, TIP LIPS FOUND CRACKED (.750 LONG) APU ENCLOSURE TOP LIPS REPAIR PERFOMED IAW REO 601R-49-11-071.  (K)
